# SDR USAA119906

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT L/S DCA- EMERGENCY LIGHT INOPERATIVE RIGHT OVERWING EXIT.  CLEANED CORROSION FROM LIGHT SOCKETS.  OPERATIONAL CHECK NORMAL.  (M)
